# SDR CA020529003

- Difficulty date: May 14, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 7,524 hours
- Engine: Cont IO520F
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: 122005311
- Condition: Cracked
- Location: Control Surface
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN LOWER ATTACH FLANGE DURING SPECIAL INSPECTION PER CESSNA CONTINUED AIRWORTHINESS PROGRAM.THIS WAS LEFT HAND INBOARD HINGE. ALSO FOUND RIGHT HAND INBOARD HINGE CRACKED. OUTBOARD LEFT HAND HINGE HAD BEEN RECENTLY REPLACED.
